MathSciNet Relay Station
MathSciNet bibliographic data
MR1203172 (94d:58080) 58F10
Aoki, Nobuo The set of Axiom A diffeomorphisms with no cycles. Bol. Soc. Brasil. Mat. (N.S.) 23 (1992), no. 1-2, 21–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement